# SDR CALA2016051600298

- Difficulty date: May 12, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N47414
- Make and model: Boeing 737924ER
- Aircraft serial: 32827
- Aircraft time: 28,383 hours, 9,549 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Ac Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF AT 25KTS WW FIRE LIGHT & BELL INDICATION.  REJECT TAKEOFF RUN FOUND CLAMP LOOSE ON PNEUMATIC DUCT IN THE NR 2 PACK BAY, SECURED & RAN ENG HIGH POWER.  OPERATIONS CHECKED GOOD WITH NO LEAKS.
